# SDR FDEA201110274662

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Bs 740-770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION IN AND RUNNING UNDER LAP SEAM AT S19R, BS 740 - 770, MID LAV AREA.  CORROSION DAMAGE REPAIRED ON STAM NR 47168460001, IAW STAM EA 757-5331-16-F3614,  REV.-, DATED DEC 01,2011.  EA F-5330-157225, MAJOR REPAIR.
